Ramsey Theory for Countable Binary Homogeneous Structures

Notre Dame Journal of Formal Logic 46 (3):335-352 (2005)
  Copy   BIBTEX

Abstract

Countable homogeneous relational structures have been studied by many people. One area of focus is the Ramsey theory of such structures. After a review of background material, a partition theorem of Laflamme, Sauer, and Vuksanovic for countable homogeneous binary relational structures is discussed with a focus on the size of the set of unavoidable colors

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 91,202

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

ℵ0-categorical tree-decomposable structures.A. H. Lachlan - 1992 - Journal of Symbolic Logic 57 (2):501 - 514.
On automorphism groups of countable structures.Su Gao - 1998 - Journal of Symbolic Logic 63 (3):891-896.
A recursion theoretic analysis of the clopen Ramsey theorem.Peter Clote - 1984 - Journal of Symbolic Logic 49 (2):376-400.
Stable Ramsey's Theorem and Measure.Damir D. Dzhafarov - 2011 - Notre Dame Journal of Formal Logic 52 (1):95-112.
On the Ramsey property for sets of reals.Ilias G. Kastanas - 1983 - Journal of Symbolic Logic 48 (4):1035-1045.
On the number of countable homogeneous models.Libo Lo - 1983 - Journal of Symbolic Logic 48 (3):539-541.
On minimal structures.Oleg V. Belegradek - 1998 - Journal of Symbolic Logic 63 (2):421-426.

Analytics

Added to PP
2010-08-24

Downloads
21 (#692,524)

6 months
11 (#191,387)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

Partitions of large Rado graphs.M. Džamonja, J. A. Larson & W. J. Mitchell - 2009 - Archive for Mathematical Logic 48 (6):579-606.

Add more citations

References found in this work

A new strongly minimal set.Ehud Hrushovski - 1993 - Annals of Pure and Applied Logic 62 (2):147-166.
Nonexistence of universal orders in many cardinals.Menachem Kojman & Saharon Shelah - 1992 - Journal of Symbolic Logic 57 (3):875-891.
ℵ0-categorical structures with a predimension.David M. Evans - 2002 - Annals of Pure and Applied Logic 116 (1-3):157-186.
Independence results.Saharon Shelah - 1980 - Journal of Symbolic Logic 45 (3):563-573.

View all 10 references / Add more references